Patient : After being on the Depo for 3 years i have started birth control pills on Feb 3, 2012 and i haven't missed any pills without making it up but i haven't been taking them exactly how im supposed to but lately i had unprotected sex with my boyfriend 5 times On feb 6, feb 7, feb 13, feb 22, and twice on feb 27 which was 4 days before i started my period after not having one for 3 years because of the depo. my period usually start on the 24th of every month and last 4 days but this time my period started march 3 and only lasted 3 days and during those 3 days i had strong cramps in my lower stomach to a point where i would have to stop moving and lately ive been sick to my stomach and couldnt eat, very tired and moody and crave certain foods and my body temp been high almost everyday. Also when my period ended i started spotting for 2 days with thin clear discharge
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.